# SDR REXA2022070501427

- Difficulty date: May 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK HAS MULTIPLE AREAS OF CORROSION BETWEEN FS 849-954 OVER .020" DEEP	REPLACED LH FLOOR SEAT TRACK BETWEEN FS 849-954
